# SDR CALA0400532

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,494 hours, 5,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1446777
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-CHANNEL CORRODED AT STA 747-767, RT SIDE OF AFT CARGO PIT.  A NEW Z-CHANNEL WAS INSTALLED IAW SRM 53-00-53.
